# SDR 98ZZZX170

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4477L
- Make and model: Cessna 172G
- Aircraft serial: 17254572
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130631
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 5,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF 4 LOOSE RIVETS ON BELLY SKIN BETWEEN WING STRUT LOWER ATTACH POINTS REVEALED THE 'ELEVATOR BELLCRANK BRACKET', PN 051306301, HAD BEEN FLEXING.  ON CLOSER EXAMINATION, MANY CRACKS WERE FOUND IN THE BEND RADII OF THE FORWARD AND AFT FLANGES WITH COMPLETE SEPARATION OF THE LEFT FORWARD FLANGE.
